# SDR ASAA2016011414835

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,839 hours, 9,363 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 8218
- Condition: Failed
- Location: Precooler
- Part time: 41,629 hours, 16,489 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE MASTER CAUTION FOLLOWED BY A NR 2 BLEED TRIP OFF LGHT.  FOLLOWED QRH RESUMED NORMAL OPS.  ACFT GROUNDED. TROUBLESHOT IAW FIM 36-10, TASK 801. NO DEFECTS FOUND.  NOTE: REPLACED PRECAUTIONARY NR 2 ENGINE PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  VERIFICATION FLIGHT SATISFACTORY.
